RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1032–1034 (Mi dan37310)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Cauchy problem for nonstrictly hyperbolic equations

V. Ya. Ivrii

Novosibirsk State University

Full text: PDF file (323 kB)

Bibliographic databases:
UDC: 517.946
Presented: С. Л. Соболев
Received: 27.03.1972

Citation: V. Ya. Ivrii, “Cauchy problem for nonstrictly hyperbolic equations”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1032–1034

Citation in format AMSBIB
\Bibitem{Ivr72}
\by V.~Ya.~Ivrii
\paper Cauchy problem for nonstrictly hyperbolic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1032--1034
\mathnet{http://mi.mathnet.ru/dan37310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322353}
\zmath{https://zbmath.org/?q=an:0279.35057}


Linking options:
  • http://mi.mathnet.ru/eng/dan37310
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1032

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, V. M. Petkov, “Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed”, Russian Math. Surveys, 29:5 (1974), 1–70  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:47
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020